# SDR SIMA981761

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - THREE OVERHEAD EMERGENCY LIGHTS AT SEATS 7A, 8BC, AND 10BC DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY.  OPERATIONAL CHECK NORMAL.  (X)
